# SDR 2008FA0000136

- Difficulty date: February 21, 2007
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N424FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC024
- Engine: Lyc O360A4M
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 51000020
- Part serial: 6226
- Condition: Inoperative
- Location: Fuel System
- Part time: 232 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A PREVIOUS FLIGHT, AND BEFORE THE NEXT STUDENTS FLIGHT, THE ELECTRIC FUEL PUMP WAS FOUND TO BE INOPERATIVE.  INADEQUATE COOLING IS WHAT WE BELIEVE TO BE THE SOURCE OF THE MALFUNCTIONS.  PROVIDE RAM AIR FOR PROPER COOLING OF FUEL PUMP AND MOTOR.  (K)
